Starting off slowly with Citalapram - Anxiety Support

Anxiety Support

46,417 members46,739 posts

Starting off slowly with Citalapram

Aseamark
Aseamark

Hi. I have been prescribed 10mg Citalopram for low mood . I have a real problem with side effects and am therefore struggling.

Decided to start at 5mg but suffered awful dizziness and nausea. Therefore trying at 2.5mg ... which still leaves me with a headache and nausea.!

I have only taken for the past 2 nights and wondering if it's worth it . It's going to take me forever to get to 10mg at this rate plus suffering side effects at every increase.

I dare not just ' go for it' as I have to get up for work each morning .

I have difficulty sleeping as my mind doesn't switch off so hoping the medication will make me happier therefore sleep better , well that's the plan !

1 Reply
oldestnewest

In my opinion try and stick it out at least a week . I was on Zoloft and it made me insane thinking all kind of things out of body experience , suicidal thoughts, my head feels so weird . If you get anything like that then I'd stop immediately

You may also like...